MAUDE Adverse Event Report: ORTHOFIX CETRA; ANTERIOR CERVICAL PLATE SYSTEM

ORTHOFIX CETRA; ANTERIOR CERVICAL PLATE SYSTEM
Catalog Number 19-0354
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device involved was not returned for evaluation.
 
Event or Problem Description
Information provided states that patient had acdf (anterior cervical discectomy fusion) at levels c4-c7 in (b)(6) 2023.Patient returned for 6 week follow and images showed the interior locking mechanism of the cetra plate had failed.The device was explanted on (b)(6) 2023.

Brand Name
CETRA
Common Device Name
ANTERIOR CERVICAL PLATE SYSTEM
Manufacturer (Section D)
ORTHOFIX
3451 plano parkway
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX
3451 plano parkway
lewisville TX 75056
Manufacturer Contact
yolanda thompson
3451 plano parkway
lewisville, TX 75056
2149372291
MDR Report Key18531998
Report Number2183449-2024-00001
Device Sequence Number12431337
Product Code KWQ
UDI-Device Identifier18257200120536
UDI-Public18257200120536
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K162638
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number19-0354
Device Lot NumberE26
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2023
Initial Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale